# SDR AU960171

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 69B562875
- Condition: Missing
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO EMERGENCY RADIO BEACONS FITTED TO DOORS 2R, 4L AND 4R - SUSPECT BEACONS REMOVED DURING RECONFIGURATION AND FITMENT OF NEWTYPE ESCAPE SLIDES OR REMOVED LATER BY UNAUTHORISED PERSONS  PROBABLY FOR PERSONAL USE
